Previous |  Up |  Next


Title: Professor Tibor Neubrunn (1929-1990) (English)
Author: Riečan, Beloslav
Author: Šalát, Tibor
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 41
Issue: 4
Year: 1991
Pages: 437-442
Category: math
MSC: 01A60
MSC: 01A70
idZBL: Zbl 0756.01048
idMR: MR1149050
Date available: 2009-09-25T10:34:32Z
Last updated: 2012-08-01
Stable URL:


Files Size Format View
MathSlov_41-1991-4_9.pdf 551.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo